# SDR AALA202510067361

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737-8
- Aircraft serial: 44464
- Aircraft time: 15,071 hours, 5,606 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31674
- Part serial: A0560
- Condition: Damaged
- Location: Zone 700
- Part time: 6,317 hours, 2,346 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GROUND CREW INFORMED REPORTED A FLICKERING FIRE ON THE LEFT SIDE INBOARD BRAKE. REMOVE AND REPLACED NUMBER 2 MLG BRAKE ASSEMBLY (AALA202510066338). ALSO REMOVE AND REPLACED NUMBER 2 MLG TIRE ASSEMBLY (AALA202510067361). NO ADDITIONAL DAMAGE FOUND ON THE AXLE OR THE STRUT.
